My girl friend has been taking the birth control shot for 2 years?

My gf has been taking the birth control shot for 2 years.. We recently have had sex but I have not ejaculated  in her, At most maybe pre c*m but recently she’s been experiencing heavy bleeding, A lot more than she’s ever experienced is this a sign that she’s pregnant? 

8 Answers

Relevance
  • Edna
    Lv 7
    1 month ago

    Understand this, and stop worrying about it:  Your girlfriend has been taking the birth control shot for 2 years. The birth control shot is hormonal birth control. If she takes a new shot on schedule (every 3 months), the hormones in the shot prevent ovulation from ever happening. Because she never ovulates, she cannot get pregnant. You don't have to worry about ejaculating in her or "precum" or any of that. She can't get pregnant, because she never ovulates.

    If she does NOT take another shot every 3 months, then the hormones in her system will begin to dissipate, and she COULD get pregnant. 

    Heavy bleeding is a side effect of the birth control shot, that some women might occasionally exhibit. If she's taking her shots on schedule, it is NOT a sign that she might be pregnant. 

    • Login to reply the answers
  • 1 month ago

    If you respected her and had high standards, you would be married to this unfortunate girl.

    • Login to reply the answers
  • 1 month ago

    Bleeding of any sort does NOT mean pregnant.

    • Login to reply the answers
  • 1 month ago

    birth control can effect your period in many ways

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 month ago

    Retake sex ed and this time, pay attention.

    • Login to reply the answers
  • 1 month ago

    Bleeding is never a sign of pregnancy.

    • Login to reply the answers
  • Anonymous
    1 month ago

    Heavy bleeding is never a sign of pregnancy.

    A fetus could not survive if the lining is falling out - which is what heavy bleeding is.

    • Login to reply the answers
  • alan P
    Lv 7
    1 month ago

    If she has been using the shot then the chances of her getting pregnant are very low even if you fully ejaculated inside her.  That's the point of it.  Sometimes this sort of birth control can lead to irregular bleeding.  The risks of getting pregnant from so called precum has been greatly exaggerated. Some information in the link is specific to the UK.

    • Login to reply the answers
Still have questions? Get your answers by asking now.